# SDR ASAA0470049

- Difficulty date: January 3, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61122
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IS CHECK FOUND NUMEROUS DENTS AND SCRATCHED/ GOUGES ON FWD CARGO DOOR, REPAIRED IAW EA.  (K)
